# SDR AALA20020019

- Difficulty date: December 18, 2001
- Submitted: February 7, 2002
- Operation: Air carrier
- Aircraft: N429AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49341
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND LEFT HAND CUSP IS CORRODED AT STATION 1090 TO 1098.  CUT OUT DAMAGE AREA AND INSTALLED CUSP REPAIR PER SRM 53-01 FIG 4.  (M)
